# SDR MASA200700281

- Difficulty date: May 23, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 21,382 hours, 16,059 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ASH 7307 BMI - PILOT REPORTED THE CARGO FIRE-EXT TEST 1 INOP.  MX REMOVED AND REPLACED NR 1 DETECTOR.
